Alert archive / Florida / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 47, NWS Melbourne, FL

June 12, 2019Brevard County, Osceola County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Jun 12, 2019, 2:43 PM EDT for Brevard County, Osceola County, Florida. It was in force for 62 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2019, 2:43 PM EDT (18:43 UTC)
Expired
Jun 12, 2019, 3:45 PM EDT
In force
62 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Brevard County, FL, Osceola County, FL

The radar

The Melbourne radar (KMLB), 21 km from the middle of the area, began a volume at 18:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 3:05 PM EDTTSTM WND GST 468 Nnw Port Canaveral, FLGUST TO 40 KNOTS FROM SW AT USAF TOWER 506.
Jun 12, 3:05 PM EDTTSTM WND GST 596 Ene Sharpes, FLGUST TO 51 KNOTS FROM THE WEST AT USAF TOWER 803.
Jun 12, 3:20 PM EDTTSTM WND GST 47Patrick Air Force Base, FLGUST TO 41 KNOTS FROM THE SW.
Jun 12, 3:22 PM EDTTSTM WND GST 45Melbourne Airport, FLGUST TO 39 KNOTS FROM THE SW.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 6.7 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2019-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1330 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2019-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1330 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
950 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

922 
WUUS52 KMLB 121843
SVRMLB
FLC009-097-121945-
/O.NEW.KMLB.SV.W.0047.190612T1843Z-190612T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
243 PM EDT Wed Jun 12 2019

The National Weather Service in Melbourne has issued a

* Severe Thunderstorm Warning for...
  Central Brevard County in Florida...
  Northeastern Osceola County in east central Florida...

* Until 345 PM EDT.

* At 243 PM EDT, a line of severe thunderstorms from near Lone 
  Cabbage Fish Camp to Deer Park was moving northeast at 30 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Palm Bay, Melbourne, Rockledge, Cocoa and Cocoa Beach. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2793 8103 2835 8093 2835 8086 2839 8089
      2841 8088 2843 8090 2845 8089 2860 8055
      2842 8053 2839 8056 2830 8057 2819 8056
      2809 8051 2802 8051
TIME...MOT...LOC 1843Z 232DEG 25KT 2808 8094 

HAIL...0.88IN
WIND...60MPH
 
$$

Weitlich
3 follow-up statements
465 
WWUS52 KMLB 121901
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
301 PM EDT Wed Jun 12 2019

FLC009-097-121945-
/O.CON.KMLB.SV.W.0047.000000T0000Z-190612T1945Z/
Brevard FL-Osceola FL-
301 PM EDT Wed Jun 12 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR CENTRAL BREVARD AND NORTHEASTERN OSCEOLA COUNTIES...

At 300 PM EDT, severe thunderstorms were located along a line
extending from 6 miles northeast of Sharpes to near Camp Holly Fish
Camp, moving northeast at 30 mph.

HAZARD...70 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Palm Bay, Palm Shores, Melbourne, Rockledge, Cocoa and Cocoa Beach. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2793 8103 2835 8093 2835 8086 2839 8089
      2841 8088 2843 8090 2845 8089 2860 8055
      2842 8053 2839 8056 2830 8057 2819 8056
      2809 8051 2802 8051
TIME...MOT...LOC 1900Z 235DEG 45KT 2849 8068 2810 8079 

HAIL...0.88IN
WIND...70MPH
 
$$

Weitlich
586 
WWUS52 KMLB 121909
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
309 PM EDT Wed Jun 12 2019

FLC097-121918-
/O.CAN.KMLB.SV.W.0047.000000T0000Z-190612T1945Z/
Osceola FL-
309 PM EDT Wed Jun 12 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OSCEOLA COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 2797 8081 2828 8080 2840 8077 2850 8078
      2860 8055 2842 8053 2839 8056 2830 8057
      2819 8056 2808 8051 2802 8051
TIME...MOT...LOC 1908Z 243DEG 23KT 2848 8065 2808 8071 

$$

FLC009-121945-
/O.CON.KMLB.SV.W.0047.000000T0000Z-190612T1945Z/
Brevard FL-
309 PM EDT Wed Jun 12 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR CENTRAL BREVARD COUNTY...

At 308 PM EDT, severe thunderstorms were located along a line
extending from 6 miles northwest of Port Canaveral to near West
Melbourne, moving northeast at 30 mph.

HAZARD...70 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Palm Bay, Melbourne, Rockledge, Cocoa and Cocoa Beach. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for damaging winds. People outside should move 
to a shelter, inside a strong building and away from windows.

&&

LAT...LON 2797 8081 2828 8080 2840 8077 2850 8078
      2860 8055 2842 8053 2839 8056 2830 8057
      2819 8056 2808 8051 2802 8051
TIME...MOT...LOC 1908Z 243DEG 23KT 2848 8065 2808 8071 

HAIL...0.88IN
WIND...70MPH
 
$$

Weitlich
744 
WWUS52 KMLB 121944
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
344 PM EDT Wed Jun 12 2019

FLC009-121953-
/O.EXP.KMLB.SV.W.0047.000000T0000Z-190612T1945Z/
Brevard FL-
344 PM EDT Wed Jun 12 2019

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BREVARD COUNTY WILL
EXPIRE AT 345 PM EDT...
    
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire.  However gusty winds are still possible with
these thunderstorms across Cape Canaveral.

LAT...LON 2797 8081 2828 8080 2840 8077 2850 8078
      2860 8055 2842 8053 2839 8056 2830 8057
      2819 8056 2808 8051 2802 8051
TIME...MOT...LOC 1943Z 232DEG 25KT 2863 8044 2823 8050 

$$

Weitlich

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 10:12 AM EDT, 4 hours 31 minutes earlier.

Area forecast discussion, Jun 12, 10:12 AM EDT, 4 hours 31 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
1012 AM EDT Wed Jun 12 2019

.UPDATE...
The synoptic setup has east central Florida in between Atlantic
high pressure ridge and low pressure trough extending from the
Great Lakes into the northern Gulf of Mexico. This has the area in
a fairly deep layer of southwesterly flow and will provide
another day of west coast breeze dominant convection. This
morning's satellite- derived precipitable water (PWAT) shows 1.7"
to 1.8" NW of the I-4 corridor to slightly lesser values of 1.6"
to 1.7" south and east, supporting scattered to numerous showers
and storms this afternoon, some of them becoming strong.

A few showers and storms were already being observed along the
western side of the peninsula as of 10 am, and this activity could
push into Lake county as early as 11 am. However, the main timing
window for showers/storms across interior locations and Volusia
county will be similar to yesterday being the early to mid
afternoon hours and mid afternoon to early evening closer to the
coast. Also similar to yesterday, will keep mention of a chance of
storms into the evening hours as a few mesoscale models are
showing some redevelopment. Gusty winds of 40-50 mph will be
possible within stronger convection today along with frequent
lightning. Torrential downpours are also possible, but quicker
storm motion of 20 to 25 mph should keep any flood threat minimal.

&&

.AVIATION...
VFR conditions outside of showers and storms. Highest shower/storm
chances will spread from west to east again today initially near
the interior terminals and DAB from early to mid afternoon and
then the coastal terminals from TIX-SUA from mid afternoon into
early evening. Showers/storms will be capable of IFR visibilities
and also wind gust of 35-40 kts in the stronger storms. Some
redevelopment of showers and storms is possible during the evening
so will keep mention of VCSH through 00-01Z but may need to put in
VCTS later on.

&&

.MARINE...
Previous forecast in good shape with no changes required for
this morning's update.

Today-Tonight (previous)...A gentle to moderate south-southwest
breeze will persist for the next day or so. Current data from
buoys across the area show seas are around 1-2 feet, thus have
capped the forecast for seas at 2 feet for much of the waters with
perhaps some 3 foot seas well offshore the Volusia/Space Coast
late tonight. Expecting another round of showers and storms this
afternoon and evening, with the main threats being dangerous cloud
to ground lightning strikes and wind gusts to 35 knots.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  90  73  89  73 /  60  30  50  10
MCO  90  75  90  73 /  60  20  50  10
MLB  91  75  89  72 /  60  40  50  20
VRB  91  74  89  71 /  50  40  50  40
LEE  88  74  89  74 /  60  20  50  10
SFB  90  74  91  73 /  60  20  50  10
ORL  90  75  90  74 /  60  20  50  10
FPR  91  72  90  71 /  50  40  50  40

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
&&

Combs/Glitto
Hazardous weather outlook, Jun 12, 10:41 AM EDT, 4 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
1041 AM EDT Wed Jun 12 2019

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-130100-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Southern Brevard-Osceola-
Indian River-Okeechobee-St. Lucie-Martin-Coastal Volusia-
Southern Lake-Northern Brevard-
1041 AM EDT Wed Jun 12 2019

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.THUNDERSTORM IMPACT...
Scattered to numerous showers and lightning storms are expected
this afternoon and evening across east central Florida, some of
them strong with an isolated severe storm possible. The Storm
Prediction Center has placed areas from Kissimmee to Titusville
northward in a marginal risk of severe weather. By noon through
the early afternoon, expect an increase in coverage and intensity
of storms as they approach the I-4 corridor and also across
interior locations south of I-4 with showers and storms reaching
the coast by mid to late afternoon.

Frequent and deadly cloud to ground lightning strikes will be the
main hazard with all thunderstorms that develop. Additionally,
wind gusts to 40-50 mph will be possible with strong storms and up
to 60 mph in a severe storm. If you hear thunder in the distance
or see lighting, seek shelter in a sturdy building. Remember:
When Thunder Roars, Go Indoors!

.FLOOD IMPACT...
Some storms may produce torrential downpours, with amounts ranging
from 1 to 2 inches over a 1 to 2 hour period at some locations.
The locally heavy rainfall of the past several days has increased
the threat for temporary flooding of urban, low lying, and poorly
drained areas, especially across Lake, Volusia, Seminole, Orange,
and northern Brevard Counties. Don't drive where water covers the
road. the depth may be too great to allow your vehicle to pass
safely.

.MARINE THUNDERSTORM GUST IMPACT...
Scattered to numerous storms will move over the nearshore Atlantic
waters, including the Intracoastal and also over inland lakes.
Some strong storms could produce wind gusts in excess of 35 knots
this afternoon and evening. Mariners should keep an eye on the
sky and watch for approaching storms from the southwest later
today.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
Scattered to numerous showers and lightning storms are expected
across east central through this weekend. The heaviest rain and
strongest storms will briefly shift to the western side of the
peninsula Saturday, but should begin to shift back eastward once
again early next week. The main concerns will continue to be
deadly cloud to ground lightning strikes, and an increasing threat
of poor drainage flooding. Locally gusty winds will also be
possible.

.SPOTTER INFORMATION STATEMENT...
Spotters are requested to monitor the weather and self activate
if needed. Please report any rainfall amounts of 2 to 3 inches or
more, or flooding of roads or property to the National Weather
Service in Melbourne.

Combs/Rodriguez

In the hours before

Special weather statement, Jun 12, 1:09 PM EDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Melbourne FL
109 PM EDT Wed Jun 12 2019

FLZ041-141-121800-
Coastal Volusia FL-Inland Volusia FL-
109 PM EDT Wed Jun 12 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL VOLUSIA COUNTY
UNTIL 200 PM EDT...

At 109 PM EDT, Doppler radar was tracking a strong thunderstorm near
DeLand Airport, or 7 miles east of DeLeon Springs, moving northeast
at 30 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Daytona Beach, Port Orange, Ormond Beach, DeLand and South Daytona.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2912 8095 2906 8127 2917 8135 2926 8127
      2927 8115 2939 8115 2942 8113 2943 8111
TIME...MOT...LOC 1709Z 231DEG 25KT 2915 8122

Glitto
Special weather statement, Jun 12, 1:33 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Melbourne FL
133 PM EDT Wed Jun 12 2019

FLZ041-044-046-121815-
Northern Lake County FL-Seminole FL-Inland Volusia FL-
133 PM EDT Wed Jun 12 2019

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SEMINOLE...EAST CENTRAL
LAKE AND CENTRAL VOLUSIA COUNTIES UNTIL 215 PM EDT...

At 133 PM EDT, Doppler radar was tracking a strong thunderstorm near
Lake Mary, moving northeast at 25 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Deltona, Sanford, Winter Springs, DeLand and Casselberry.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2893 8102 2890 8101 2867 8134 2873 8143
      2875 8141 2878 8142 2879 8152 2880 8154
      2912 8130
TIME...MOT...LOC 1733Z 222DEG 15KT 2878 8138

Glitto
Local storm report, Jun 12, 1:41 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
141 PM EDT WED JUN 12 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0137 PM     TSTM WND GST     ORLANDO INTERNATIONAL A 28.43N 81.31W
06/12/2019  M67 MPH          ORANGE             FL   ASOS

            KMCO ASOS GUSTED TO 67 MPH/58 KT FROM THE SOUTHWEST.

&&

JC
Local storm report, Jun 12, 1:47 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
147 PM EDT WED JUN 12 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     TSTM WND GST     ORLANDO EXECUTIVE AIRPO 28.55N 81.34W
06/12/2019  M48 MPH          ORANGE             FL   ASOS

            KORL ASOS MEASURED A WIND GUST OF 48 MPH/42 KT FROM THE
            WEST.

&&

JC
Special weather statement, Jun 12, 1:47 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service Melbourne FL
147 PM EDT Wed Jun 12 2019

FLZ041-045-046-121830-
Orange FL-Seminole FL-Inland Volusia FL-
147 PM EDT Wed Jun 12 2019

...SIGNIFICANT WEATHER ADVISORY FOR SEMINOLE...CENTRAL ORANGE AND
SOUTH CENTRAL VOLUSIA COUNTIES UNTIL 230 PM EDT...

At 147 PM EDT, Doppler radar was tracking a strong thunderstorm over
Winter Park, moving northeast at 30 mph.

Wind gusts of 50 to 55 mph will be possible with this storm.

Locations impacted include...
Orlando, Sanford, Altamonte Springs, Oviedo and Winter Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2888 8113 2864 8096 2862 8097 2861 8097
      2839 8128 2861 8143
TIME...MOT...LOC 1747Z 222DEG 25KT 2859 8133

Glitto
Special weather statement, Jun 12, 2:11 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Melbourne FL
211 PM EDT Wed Jun 12 2019

FLZ041-045>047-053-141-147-121915-
Southern Brevard County FL-Osceola FL-Coastal Volusia FL-
Northern Brevard County FL-Orange FL-Seminole FL-Inland Volusia FL-
211 PM EDT Wed Jun 12 2019

...SIGNIFICANT WEATHER ADVISORY FOR SEMINOLE...BREVARD...SOUTHEASTERN
ORANGE...SOUTHEASTERN VOLUSIA AND NORTHEASTERN OSCEOLA COUNTIES UNTIL
315 PM EDT...

At 212 PM EDT, Doppler radar was tracking strong thunderstorms
approaching the east coast from the interior, moving to the
northeast at 30 mph. As the storms and outflows collide with
the east coast sea breeze, additonal strog storms are expected
to develop from southeast Volusia into eastern sections of Seminole,
Orange and Osceola Counties into Brevard County.

Strong wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Orlando, Palm Bay, Deltona, Melbourne, Cocoa and Titusville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2856 8066 2800 8061 2796 8120 2900 8134
      2906 8093
TIME...MOT...LOC 1811Z 231DEG 24KT 2870 8108

Glitto

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 12:59 PM EDTSpecial Weather StatementMLBOrange46 min
Jun 12, 1:06 PM EDTSevere Thunderstorm WarningMLBOrange, Osceola54 min
Jun 12, 1:09 PM EDTSpecial Weather StatementMLBVolusia51 min
Jun 12, 1:11 PM EDTSpecial Marine WarningMLB64 min
Jun 12, 1:33 PM EDTSpecial Weather StatementMLBVolusia42 min
Jun 12, 1:47 PM EDTSpecial Weather StatementMLBOrange, Seminole43 min
Jun 12, 2:02 PM EDTSpecial Marine WarningMLB118 min
Jun 12, 2:11 PM EDTSpecial Weather StatementMLBBrevard, Osceola, Seminole64 min
Jun 12, 3:07 PM EDTSpecial Weather StatementMLBOkeechobee53 min
Jun 12, 3:50 PM EDTSpecial Weather StatementMLBOkeechobee55 min
Jun 12, 4:02 PM EDTSpecial Marine WarningMLB88 min
Jun 12, 5:31 PM EDTSpecial Marine WarningMLB59 min
Jun 12, 5:31 PM EDTSevere Thunderstorm WarningMLBMartin44 min
Jun 12, 7:02 PM EDTSpecial Marine WarningMLB58 min

Nearby

Severe Thunderstorm Warnings in Florida, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.